# SDR YENA2022042200390

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 5,284 hours, 1,638 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1041, JFK-SAV. 'DURING DESCENT BELOW FL3.0 STRONG DIRTY SOCK SMELL INCREASED TO PUNGENT BY FL 1.0 FUMES WENT AWAY AFTER LANDING ( PACKS ). (SUPPLEMENTAL TO FOLLOW).
